| Model Number |
AS480 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This malfunction may potentially impact staining performance.No erroneous staining result was reported by the reporter with this incident.No patient or user harm was indicated.A1-a6: patient information has not been provided by the user.
Event or Problem Description
The china customer reported "some patient slides staining weak/none".It was confirmed that primary antibody used is a non-agilent product.Upon investigation, fse found that the instrument had a liquid level detection error and confirmed that it is a hardware problem.Fse inspected the instrument and noticed liquid dripping from the probe.Fse replaced aspiration and dispense check valve and confirmed the instrument is fully operational and available for use.Diagnostics were not altered.The testing was able to be completed with another instrument.No direct or indirect patient harm or user harm have been reported.